Charlene.... It certainly does cause some outbursts. It effects the central nervous system and makes you very irritable. I warned my wife ahead of time and apologized so many times. I felt so bad afterwards. I have even loss my patience in Walmart and my wife has more than once took my arm and lead me out of the store and apologizing telling the clerks I was on some real tough medications. I know when I'm doing it, but I just have to get it out. So now I go to store like 5-6 AM when no one is around. When at a large gatherings my wife will hear me starting to get frustrated at something and she will hold my arm like going down the wedding isle and rub my arm with her other hand and it distracts me enough to stay closed mouth. I'm not a raving lunitic by any means but I have gotten raised Tone and spoke my mind. I don't seem to have much anger anymore just frustration and I take myself out of the situation. So if your Doctor says no, then he needs to take it for awhile and see how his nerves respond to this chemical. Any med that alters your central nervous system can cause frustration, stress, depression, nerves, jumpiness, I have so much nerve damage now, that I have uncontrollable twicthing and jerks. Maybe if This chemo chews up enough nerves the CC cells will stop growing? The list goes on. Wishing you guys the Best!
P.S. Xeloda (capcitabine) not as bad with this Taxotere.
Take it to the Limit,One More Time! (Eagles)